Chinese Journal of Quantum Electronics, Volume. 32, Issue 4, 419(2015)
Explicit solutions of generalized Kuramoto-Sivashinsky equation with variable coefficients
By using the improved CK’s method, the relation between the generalized Kuramoto-Sivashinsky equation with variable coefficient and the corresponding coefficient was obtained. Some new exact solutions of the corresponding constant coefficient equation were obtained by applying the Lie group method, and then achieved the explicit solutions of the generalized Kuramoto-Sivashinsky equation with variable coefficients.
Get Citation
Copy Citation Text
LI Kang, LIU Xiqiang. Explicit solutions of generalized Kuramoto-Sivashinsky equation with variable coefficients[J]. Chinese Journal of Quantum Electronics, 2015, 32(4): 419
Received: Dec. 31, 2014
Accepted: --
Published Online: Nov. 30, 2015
The Author Email: Kang LI (873481015@qq.com)